# SDR DALA14024773132

- Difficulty date: April 17, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 34,789 hours, 18,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD IN-SEAT EMERGENCY LIGHT AT ROW 2 HAS A BROKEN WIRE AT CONNECTOR. CRIMPED PIN ONTO WIRE AT CONNECTOR IAW ESPM 20, OPS TESTED GOOD. OK FOR SERVICE.
